# SDR DALA1246623729

- Difficulty date: July 30, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 33,265 hours, 18,107 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Component: Stabilizer
- Component part number: 182A4001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STA 120.30.  REPAIRED IAW B737-800 SRM 55-10-01 REPAIR 11.
